On the relevance of alternatives in bargaining: generalized average pay-off solutions

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 406
  • Download : 21
We generalize the average pay-off solution proposed by Anbarci (Can J Econ 28:675-682, 1995), which depends on all the alternatives, and show that the Nash and Kalai-Smorodinsky solutions are limits of generalized average pay-off solutions. We formalize the notion of relevant alternatives and compare solutions in terms of the relevance of alternatives.
Publisher
SPRINGER HEIDELBERG
Issue Date
2008-06
Language
English
Article Type
Article
Keywords

AREA MONOTONIC SOLUTION

Citation

INTERNATIONAL JOURNAL OF GAME THEORY, v.37, no.2, pp.251 - 264

ISSN
0020-7276
DOI
10.1007/s00182-007-0112-3
URI
http://hdl.handle.net/10203/86512
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0